# SDR YQSA20230505001

- Difficulty date: February 23, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N385SH
- Make and model: Cessna 560XL
- Aircraft serial: 5605590
- Aircraft time: 4,212 hours, 3,464 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE CAUSING IMPACT DAMAGE TO THE LH WING LEADING EDGE AT APPROXIMATELY LWS 110.7 AND EXTENDING TO APPROXIMATELY LWS 130.7. DAMAGE DETERMINED TO BE BEYOND ACCEPTABLE LIMITS IAW CESSNA 560XL SRM 51-00-03.
